# SDR R61A2021091400738

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 29,333 hours, 20,962 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2358
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 7,948 hours, 5,966 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PARTIALLY DEPLOYED. JETBRIDGE WAS IN THE WAY. R&R L1 EMERGENCY EVACUATION SLIDE.
